Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An internal characterization of the prime radical of a Jordan algebra


Author: Chester Tsai
Journal: Proc. Amer. Math. Soc. 36 (1972), 361-364
MSC: Primary 17C10
MathSciNet review: 0313343
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The prime radical of a Jordan algebra $ \mathfrak{A}$ is the set of all very strongly nilpotent elements of $ \mathfrak{A}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17C10

Retrieve articles in all journals with MSC: 17C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0313343-X
Keywords: Prime ideal, prime radical, strongly nilpotent element, very strongly nilpotent element, Jordan algebra
Article copyright: © Copyright 1972 American Mathematical Society